# SDR DALA2017050703619

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 203-205
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON THE SEAT TRACK RBL 22, BS 203 - 205.  THE SEAT TRACK WAS REPLACED IAW SRM 53-05, FIG 4F, CONF. 7001.
